# SDR 03FDEA00950

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP I/B HINGE LOWER O/B STUD BORE AFT SURFACE FOUND   CORROSION.  AFT SURFACE OF O/B STUD BORE REPAIRED AS PER CMM 57-44-08, WITHIN ALLOWABLE LIMIT AS PER CMM 57-44-08 AT LHW O/B FLAP I/B HINGE.
